# SDR AALA202501278276

- Difficulty date: January 25, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 76,300 hours, 29,547 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Intermittent
- Location: Zone 800
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO SAV DUE TO THE FLIGHT CREW REPORTING THAT THE EMERGENCY EXIT DOOR RIGHT AFT CAME ON IN FLIGHT, THE DOOR UNLOCKED LIGHTS AND ARMED DOOR LIGHT FLICKERED ON THE FLIGHT DECK ECAM AND ON THE FLIGHT ATTENDANTS PANEL. THE AIRCRAFT LANDED SAFELY AT SAV AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE R3 DOOR PROXIMITY DETECTOR SWITCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-71-13.
